T3 and T4 - Objects in the Category of Bornological Spaces
Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 171
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_2-3_a5,
author = {Mehmet Baran and Huseyin Altindis},
title = {T3 and {T4} - {Objects} in the {Category} of {Bornological} {Spaces}},
journal = {Mathematica balkanica},
pages = {171},
year = {1995},
volume = {9},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a5/}
}
Mehmet Baran; Huseyin Altindis. T3 and T4 - Objects in the Category of Bornological Spaces. Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 171. http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a5/